# SDR IPXA2015100194196

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 15,841 hours, 10,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE, AFTER OPENING CREW DOOR, FOUND FWD SLIDER ON GIRT BAR DISCONNECTED FROM DOOR LINKAGE GUIDE.  INSTALLED FWD SLIDER ON GIRT BAR AND ATTACHED TO DOOR LINKAGE GUIDE IAW AMM 25-61-21-04-01.  OPS CHECKS GOOD, NO HISTORY LAST 30 DAYS.  ACFT OK FOR SERVICE.
